RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1998, Volume 43, Issue 2, Pages 315–330 (Mi tvp1467)  

On a generalization of the classical allocation problem

B. I. Selivanov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In this paper a number of known limit theorems for the classical allocation problem, including the local limit theorem, are generalized to a family of conditional distributions related to a random equiprobable allocation of particles into cells of two-dimensional tables.

Keywords: random allocations, classical allocation problem, conditional distribution, two-dimensional table, Poisson law, normal distribution, local limit theorem, saddle-point method.

DOI: https://doi.org/10.4213/tvp1467

Full text: PDF file (649 kB)

English version:
Theory of Probability and its Applications, 1999, 43:2, 256–268

Bibliographic databases:

Document Type: Article
Received: 20.01.1997

Citation: B. I. Selivanov, “On a generalization of the classical allocation problem”, Teor. Veroyatnost. i Primenen., 43:2 (1998), 315–330; Theory Probab. Appl., 43:2 (1999), 256–268

Citation in format AMSBIB
\Bibitem{Sel98}
\by B.~I.~Selivanov
\paper On a~generalization of the classical allocation problem
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 2
\pages 315--330
\mathnet{http://mi.mathnet.ru/tvp1467}
\crossref{https://doi.org/10.4213/tvp1467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679005}
\zmath{https://zbmath.org/?q=an:0949.60013}
\transl
\jour Theory Probab. Appl.
\yr 1999
\vol 43
\issue 2
\pages 256--268
\crossref{https://doi.org/10.1137/S0040585X97976866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083189300006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1467
  • https://doi.org/10.4213/tvp1467
  • http://mi.mathnet.ru/eng/tvp/v43/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:169
    Full text:34
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019